# SDR SIMA20141027006

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,690 hours, 21,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR BY INCORPORATING SB 670BA-53-062, FUSELAGE CTR FUSELAGE FS 855.40 TO FS 855.4.  INSPECTION & MODIFICATION OF THE FASTENER HOLES IN THE FWD, MID & AFT WING SPAR FRAMES & THE ATTACHMENT ANGLE.  DURING INSPECTION FOUND 9 EACH ELONGATED HOLES AT FS 797.0 RT SIDE.
